Q79) A nurse is teaching a group of nursing students about administering medication to older adult clients. Which statement by a student indicate a need for further teaching?
(a) Alteration in hepatic function requires more frequent drug dosing – correct answer
(b) Changes in gastrointestinal function in older adult clients lead to lower serum drug levels
(c) Adverse drug reactions in older adult clients are related to altered renal function
(d) Nonadherence for medications among older adult clients is due to the cost of medications
Q85) A client who is pregnant has a history recurrent genital herpes virus. The client ask the nurse what will be done to suppress an outbreak when she is near term. What is the nurse’s best response?
(a) Antiviral medications are not safe during pregnancy
(b) Intravenous antiviral agents will be used if an outbreak occurs
(c) Oral acyclovir must be used to control outbreaks – correct answer
(d) Topical acyclovir must be used to control outbreaks
Q88) A nurse is preparing discharge teaching for a client who will be going home on warfarin. Which of these client statements indicate the need for further instruction?
(a) I should avoid alcohol and herbal remedies while I am taking warfarin
(b) I should be consistent with my intake of leafy greens because they reverse warfarin effects
(c) I should stop taking my warfarin if I get bruises or black stools –
(d) I should have my bleeding time checked when I am taking antibiotics